2 doctors weighed in:

My friend seems to think shes having lodine (etodolac) overdose symptoms?

2 doctors weighed in
Dr. Nela Cordero
Pediatrics
1 doctor agrees

In brief: IODINE OVERDOSE

Sx of iodine overdose are: burning pain in mouth or dysphagia, mucous membranes are brown-stained, laryngeal edema, abdominal pain with vomiting and lbm, shock !

In brief: IODINE OVERDOSE

Sx of iodine overdose are: burning pain in mouth or dysphagia, mucous membranes are brown-stained, laryngeal edema, abdominal pain with vomiting and lbm, shock !
Dr. Nela Cordero
Dr. Nela Cordero
Thank
Dr. Satinder Aggarwal
Internal Medicine

In brief: Specify

Please specify symptoms that you think are due to iodine overdose.

In brief: Specify

Please specify symptoms that you think are due to iodine overdose.
Dr. Satinder Aggarwal
Dr. Satinder Aggarwal
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors